# SDR AALA202403195518

- Difficulty date: March 6, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 33,750 hours, 14,456 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STAB UPPER SURFACE HAS A PUNCTURE APPROX 5 INCHES AFT OF THE FORWARD SPAR AND 85 INCHES FROM THE OUTBOARD EDGE.  ACCOMPLISHED INSTALLATION OF REPAIR DOUBLER PER EA 352680 ON LEFT HAND HORIZONTAL STABILIZER UPPER INSPAR SKIN AT STAB STA 254.78 PER SRM 51-20-13, SRM 51-40-03 AND AARD 11-20-0.
